American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05.24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Charles C. Lindner. Extending partial permutation matrices . Proc. Amer. Math. Soc. 24 (1970) 834. MR 0255427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. T. Parker. Nonextendibility conditions on mutually orthogonal Latin squares . Proc. Amer. Math. Soc. 13 (1962) 219-221. MR 0139536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. T. Ostrowski and K. D. Van Duren. On a theorem of Mann on Latin squares . Math. Comp. 15 (1961) 293-295. MR 0124228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1